# SDR 2021FA0000004

- Difficulty date: November 4, 2021
- Submitted: November 4, 2021
- Operation: General aviation
- Aircraft: N171AT
- Make and model: Rkwell NA26580
- Aircraft serial: 161649
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL IS DAMAGED.
